Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Is it normal to have spotting and cramping post hysteroscopy polypectomy?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
hello, i have done hysteroscopy polypectomy 19 days ago and I'm stil spotting little bit and have some cramping in lower abdomen, I feel little bit anxious, is that ok with spotting and cramping? i 'm waiting for my period as well ,
Posted Fri, 24 Jan 2014 in Women's Health
Answered by Dr. Timothy Raichle 34 minutes later
Brief Answer: Hello, I would be happy to help... Detailed Answer: From what you are saying, I am assuming that they removed polyps but did nothing else in terms of the uterine lining (i.e. they were preserving fertility). After a polypectomy, it would not be unusual to have some light spotting over the subsequent month. This should, however, not be something that is getting worse over time. With regard to your period, it is likely that you will eventually get a period, though it might be slightly delayed and it also might not be a "normal" period. In other words, things might be a little confusing over the 1-2 months after the procedure. In any case, what you are describing sounds normal, but it should slowly be getting better over time. I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor